# SDR SWIA201024218

- Difficulty date: May 13, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 16,219 hours, 13,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  (FLT 6005)CLEANED SERVICE DOOR SEAL.
